# SDR AWXA200701042

- Difficulty date: August 26, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 36,815 hours, 14,131 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361060500100
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-07 CHECK- NR 5980137, CORROSION ON RIGHT CABIN FLOORBOARD 222FF, BS 709/FR 16 - BS 808/FR 20.  REPLACED RIGHT CABIN FLOOR BOARD 222FF, BS 709/FR 16 - BS 808/FR 20 IAW A320 SRM 52-72-11.
